# SDR DALA2022012000392

- Difficulty date: January 19, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 78,055 hours, 10,332 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 ON ARRIVAL 1L SLIDE WOULD NOT DISARM. CORRECTIVE ACTION: APPLIED HEAT, EXERCISED HANDLE. 1L SLIDE DISARMED NORMALLY. OPS CHECK GOOD. (8272271)
